MathSciNet Relay Station
MathSciNet bibliographic data
MR1621957 (99g:33034) 33C50 (31B05 33D45)
Karachik, V. V. On one set of orthogonal harmonic polynomials. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3513–3519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement